# SDR CA000724016

- Difficulty date: July 9, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 2,776 hours
- Engine: Pwa CA3
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Cap
- Part number: AN929A4
- Condition: Loose
- Location: Pre Oiling Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

(CAN)  ENGINE HAD TO BE FEATHERED IN FLIGHT DUE TO LOW OIL PRESSURE AND OIL QUANTITY DRIPPING. AFTER LANDING, A TECHNICIAN FOUND THAT THE PRE-OILING PLUG LOOSEN.HE REINSTALLED THE PLUG, FILL THE OIL TANK, PERFORMED AN ENGINE RUN AND RETURN THE AIRCRAFT TO SERVICE.
